# SDR ASAA2015031211049

- Difficulty date: March 12, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 6546579585
- Condition: Corroded
- Location: Bs 1112-1116
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FILLER APU INLET FLANGE HAS EVIDENCE OF CORROSION.  ACFT GROUNDED. R & R FILLER IAW SRM 51-40-02-0G-0, W .75", O .100, R.088, L 8", D .012.
